# SDR 08FDEA00615

- Difficulty date: February 26, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.25 INCH CRACK IN MAIN CABIN INTERCOSTAL BETWEEN FRAME 79 AND FRAME 80/82 AND STRINGER 26L.  REMOVED AND REPALCED WEB IAW A310-300 SRM 51-20-41. MINOR REPAIR
